# SDR SWAA2021082719178

- Difficulty date: September 9, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 30,500 hours, 18,082 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Counterbalance
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER COUNTERBALANCE WEIGHT HAS CORROSION ON EXTERIOR. / REMOVED AND REPLACED RUDDER WEIGHT AS REQUIRED I.A.W. CMM 55-40-09.
